Long papers

Direct listing of papers on the arXiv

(With V. Markovic) The good pants homology and the Ehrenpreis conjecture

(With V. Markovic) Counting immersed surfaces in closed hyperbolic 3-manifolds To appear in Geometry and Topology

(With V. Markovic) Essential immersed surfaces in closed hyperbolic three-manifolds. To appear in Annals of Mathematics.

(With V. Markovic) The Weil-Petersson distance between finite degree covers of punctured Riemann surfaces. Submitted.

(With M. Bridgeman) Hyperbolic volume of manifolds with geodesic boundary and orthospectra GAFA, Volume 20, Number 5, 1210-1230

A priori bounds for some infinitely renormalizable quadratics: I. Bounded primitive combinatorics. Submitted.

(With M. Lyubich) A priori bounds for some infinitely renormalizable quadratics: II. Decorations. To appear in Annales Scientifiques de l'Ecole Normale Superieure.

(With M. Lyubich) A priori bounds for some infinitely renormalizable quadratics: III. Molecules. To appear in Complex Dynamics, the proceedings of the conference in honor of J. H. Hubbard's 60th birthday.

(With M. Lyubich) The Quasi-additivity Law in Conformal Geometry. Annals of Mathematics, 169 (2009) 561-593

(With M. Lyubich) Local connectivity of Julia sets for unicritical polynomials. Annals of Mathematics, 170 (2009), 413-426

(With A. Avila, M. Lyubich, and W. Shen) Combinatorial rigidity for unicritical polynomials. Annals of Mathematics., 170 (2009), 783-797

Holomorphic Removability of Julia Sets. Submitted.


Short papers and notes

The Mandelbrot set is Connected: A topological proof.


Return to home page